Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pus filled blisters on foot. Recovering from ruptured quad tendon surgery, leg kept in zero ROM brace. Anything to be worried?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
I am recovering from ruptured quad tendon surgery. I am about 9 days post op. I (or my spouse) has noticed that as I have kept my leg (which is in a zero ROM brace) elevated, I am starting to get clear liquid and light yellow (not full on puss) enclosed in a few blister like bubbles in the bottom of my foot. I have had these before through the years and written it off to excema, however this time, I cannot see them and my wife says they are pretty large. Any need to be concerned. They are not painful and do seem to pop quiet easily.
Posted Fri, 4 May 2012 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 12 hours later

Thanks for posting your query.

The blisters like bubbles on your foot are likely to be due to superficial skin infection. It might have been developed due to allergy or irritation caused by the brace you are using.

The blisters do need proper wound care and dry dressings with an antiseptic powder like neosporin powder. Systemic antibiotic cover is needed to avoid further infections.

If there is any associated itching then an oral anti allergic might also be needed.

You need to get the area examined and get appropriate drugs prescribed from your doctor.
Meanwhile keep your limb elevated, loosen the brace slightly and try to keep the area dry.

I hope this answers your query.

In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.

Please accept my answer in case you do not have further queries.

Wishing you good health.

Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor